# SDR AWXA0001851

- Difficulty date: June 11, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 48,734 hours, 30,218 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5718607
- Part serial: 176892
- Condition: Leaking
- Location: Hyd System
- Part time: 47,431 hours, 34,881 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,EN ROUTE FROM LAS TO SNA THE A/C LOST B-HYD SYSTEM QUANTITY AND THE NR 2 ENG DRIVEN HYD PUMP LOW PRESSURE LIGHT ILLUMINATED FOLLOWED BY THE B-SYSTEM ELEC PUMP LOW PRESSURE LIGHT.  A/C RETURNED TO LAS MAKING AN UNEVENTFUL LANDING.  MX FOUND HYD FLUID COMING OUT OF RT WHEEL WELL AREA; LEAK CHECK PERFORMED USING THE ELEC PUMP AND FOUND IT WAS LEAKING AND WAS REPLACED; THE ENG DRIVEN AND ELEC PUMP CASE DRAIN FILTERS WERE INSPECTED FOR CONTAMINATION AND NONE FOUND.  FILTERS REPLACED; THE NR 2 ENG WAS RUN TO CHECK THE NR 2 ENG DRIVEN PUMP.  FOUND LEAKING AND WAS REPLACED.  NO FURTHER DISCREPANCIES HAVE BEEN REPORTED. ENG DR HYD PUMP P/N: 65075-06.
